# SDR 99ZZZX3511

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39CK
- Make and model: Lear 25
- Aircraft serial: 005
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 9543991
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE MAIN WHEEL TIRES BLEW ON LANDING.  REPLACED ALL MAIN WHEEL AND BRAKE ASSEMBLIES WITH SERVICEABLE UNITS.  FUNCTIONAL CHECK OF ANTI-SKID SYSTEM AND PARKING BRAKE SYSTEM RIGGING CHECKED IAW THE LEARJET 25 SM.  SYSTEMS CHECKED NORMAL AT THIS TIME.
